# SDR UALA2009101903253

- Difficulty date: October 17, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 35,333 hours, 9,408 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 0A0004FAG
- Condition: Collapsed
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING TO BODY FAIRING AREA, PANEL 197CL, SLIDE BOTTLE HOSE IS COLLAPSED.   INSTALLED NEW HOSE.
